Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Hadamard convexity and multiplicity and location of zeros


Author: Faruk F. Abi-Khuzam
Journal: Trans. Amer. Math. Soc. 347 (1995), 3043-3051
MSC: Primary 30D20; Secondary 30D15, 30D35
DOI: https://doi.org/10.1090/S0002-9947-1995-1285968-9
MathSciNet review: 1285968
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider certain questions arising from a paper of Hayman concerning quantitative versions of the Hadamard three-circle theorem for entire functions. If $ b(r)$ denotes the second derivative of $ \log M(r)$ with respect to $ \log r$, the principal contributions of this work are (i) a characterization of those entire $ f$ with nonnegative Maclaurin coefficients for which $ \lim \sup b(r) = \frac{1} {4}$ and (ii) some exploration of the relationship between multiple zeros of $ f$ and the growth of $ b(r)$.


References [Enhancements On Off] (What's this?)

  • [1] F. F. Abi-Khuzam, Maximum modulus convexity and the location of zeros of an entire function, Proc. Amer. Math. Soc. 106 (1989), 1063-1068. MR 972225 (90c:30043)
  • [2] V. S. Boichuk and A. A. Gol'dberg, The three-lines theorem, Mat. Zametki 15 (1974), 45-53. (Russian) MR 0344465 (49:9204)
  • [3] W. K. Hayman, Note on Hadamard's convexity theorem, Entire Functions and Related Parts of Analysis, Proc. Sympos. Pure Math., vol. 11, Amer. Math. Soc., Providence, RI, 1968, pp. 210-213. MR 0252639 (40:5858)
  • [4] B. Kjelleberg, The convexity theorem of Hadamard-Hayman, Proc. Sympos. Math., Stockholm (June 1973, Royal Institute of Technology), pp. 87-114.
  • [5] -, Review of $ 1$, Zentralblatt für Math., 1990.
  • [6] E. T. Whittaker and G. N. Watson, A course of modern analysis, Cambridge Univ. Press, Cambridge, 1980. MR 1424469 (97k:01072)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D20, 30D15, 30D35

Retrieve articles in all journals with MSC: 30D20, 30D15, 30D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1995-1285968-9
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society